Integrals and selections of multifunctions with values in an arbitrary Banach space

Luisa Di Piazza, Luisa Di Piazza

Risultato della ricerca: Article

Abstract

In this note we will address some recent as well as classical results on multivalued integrals for multifunctions taking values in the hyperspace of convex weakly compact subsets of a general Banach space. In particular the existence of selections integrable in the same sense of the corresponding multifunctions will be considered.
Lingua originaleEnglish
pagine (da-a)37-48
Numero di pagine12
RivistaReal Analysis Exchange
Volume1
Stato di pubblicazionePublished - 2017

Fingerprint

Banach space
Hyperspace
Arbitrary
Multivalued
Subset

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Cita questo

Integrals and selections of multifunctions with values in an arbitrary Banach space. / Di Piazza, Luisa; Di Piazza, Luisa.

In: Real Analysis Exchange, Vol. 1, 2017, pag. 37-48.

Risultato della ricerca: Article

@article{c966ce1be7d94b43a9b9c998afaab6fc,
title = "Integrals and selections of multifunctions with values in an arbitrary Banach space",
abstract = "In this note we will address some recent as well as classical results on multivalued integrals for multifunctions taking values in the hyperspace of convex weakly compact subsets of a general Banach space. In particular the existence of selections integrable in the same sense of the corresponding multifunctions will be considered.",
author = "{Di Piazza}, Luisa and {Di Piazza}, Luisa",
year = "2017",
language = "English",
volume = "1",
pages = "37--48",
journal = "Real Analysis Exchange",
issn = "0147-1937",
publisher = "Michigan State University Press",

}

TY - JOUR

T1 - Integrals and selections of multifunctions with values in an arbitrary Banach space

AU - Di Piazza, Luisa

AU - Di Piazza, Luisa

PY - 2017

Y1 - 2017

N2 - In this note we will address some recent as well as classical results on multivalued integrals for multifunctions taking values in the hyperspace of convex weakly compact subsets of a general Banach space. In particular the existence of selections integrable in the same sense of the corresponding multifunctions will be considered.

AB - In this note we will address some recent as well as classical results on multivalued integrals for multifunctions taking values in the hyperspace of convex weakly compact subsets of a general Banach space. In particular the existence of selections integrable in the same sense of the corresponding multifunctions will be considered.

UR - http://hdl.handle.net/10447/242299

UR - http://www.jstor.org/stable/10.14321/realanalexch.42.1.0037

M3 - Article

VL - 1

SP - 37

EP - 48

JO - Real Analysis Exchange

JF - Real Analysis Exchange

SN - 0147-1937

ER -